MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LPS FEMORAL COMPONENT PROVISIONAL SIZE D LEFT; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. NEXGEN LPS FEMORAL COMPONENT PROVISIONAL SIZE D LEFT; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source - foreign: (b)(6).The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that upon removal of the femoral provisional, the patient's medial condyle fractured.Wires and cables were used to treat the fracture.Attempts have been made, however, no additional information is available at this time.

Brand Name
NEXGEN LPS FEMORAL COMPONENT PROVISIONAL SIZE D LEFT
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11567718
Report Number0001822565-2021-00829
Device Sequence Number3459558
Product Code MBH
UDI-Device Identifier00889024227224
UDI-Public(01)00889024227224(10)63440537
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00599701401
Device Lot Number63440537
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;